# SDR AALA202108308888

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 31,780 hours, 11,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665513
- Part serial: M22562
- Condition: No Test
- Location: Zone 800
- Part time: 657 hours, 271 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY POWER SUPPLY UNIT BATTERY TEST PER JOB CARD 26L00005005, ESCAPE SLIDE LIGHT 13WL AT DOOR 4L FOUND FAULTED VIA CLASS 1 MESSAGE. REMOVED AND REPLACED L4 DOOR ESCAPE SLIDE PER JOB CARD 26L00025010.
